# SDR N6WA20090504

- Difficulty date: May 10, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 9,481 hours, 6,739 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: A/C Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

POSS AC BUSS 1 FAIL.  T/S TO TRIP GEN 1 SW, GROUND RUN WITH CREW. RESET NR 1 GEN.  OPS CHECK NORMAL IAW AMM 24-11-00.
